# SDR AALA20071857

- Difficulty date: October 4, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T1937/04OCT - CREW HEARD LOUD BOOM FROM RT ENGINE CLIMBING THROUGH FLIGHT LEVEL 320.  ENGINE GAS TEMPERATURE WENT TO AMBER AT 615 DEGREES.  N1 WAS AMBER.  THROTTLE REDUCED TO IDLE AND ALL PARAMETERS NORMAL AT IDLE.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  FOUND RIGHT ENGINE THRUST REVERSER DAMAGE.  FLIGHT FERRIED TO DFW FOR ENGINE CHANGE.  AIRCRAFT OUT OF SERVICE FOR EVALUATION AND REPAIR.    10-16-07    REPLACED NR 2 ENGINE ON 06 OCT 2007 AT SJU.  SYSTEM GROUND CHECKED NORMAL OPERATION.
